On the boundary control of systems of conservation laws

Alberto Bressan, Giuseppe Maria Coclite

Research output: Contribution to journalArticlepeer-review

40 Scopus citations

Abstract

This paper is concerned with the boundary controllability of entropy weak solutions to hyperbolic systems of conservation laws. We prove a general result on the asymptotic stabilization of a system near a constant state. On the other hand, we give an example showing that exact controllability in finite time cannot be achieved, in general.

Original languageEnglish (US)
Pages (from-to)607-622
Number of pages16
JournalSIAM Journal on Control and Optimization
Volume41
Issue number2
DOIs
StatePublished - Jan 1 2003

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the boundary control of systems of conservation laws'. Together they form a unique fingerprint.

Cite this